Hyoscine Butylbromide

Hyoscine butylbromide is a drug used to treat abdominal cramps that results from a problem in the gastrointestinal or genitourinary tract. It is used to treat symptoms of IBS (irritable bowel syndrome) like bloating, indigestion, abdominal pain, and diarrhea.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Are celiac diseases common in type-1 diabetic patients?

Query: Hi doctor, My daughter is a 6-year-old and is a type-1 diabetic. Her sugars are normal. HbA1c is 6.4%. We had her last celiac disease test nine months which was negative. But for the last three to four days, she is complaining of stomach pain, and I feel like she has some gas issues. I gave her a t...  Read Full »


Dr. Satyajit Jalinder Pawar

Answer: Hello, Welcome to icliniq.com. I have gone through your query and can understand your concern. It is well known that children with type-1 diabetes have an additional risk of developing other autoimmune illnesses like celiac disease, autoimmune thyroiditis. The incidence of celiac disease is about ...  Read Full »

Why did I develop right lower abdominal pain after taking antibiotics?

Query: Hi doctor, I am taking some antibiotics (Clindamycin) for dental related issues as well as Acetaminophen. I also tried Ibuprofen and Wellbutrin for unrelated reasons. My bottom right abdomen area is hurting on and off. The pain is also near the liver area and going down to the gut. The pain is not s...  Read Full »


Dr. Deepak Patel

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. The cause of vague pain in the lower right abdomen could be due to cholecystitis, cholelithiasis, renal stone, muscular pain or side effect of some drug. Of the drugs you are taking, Wellbutrin - Bupropion has a known side effect of abdomen...  Read Full »

I have loose motions with fever and body ache. What is the cause?

Query: Hi doctor, I have a fever. When I checked it, it was 100 F. Please help. I am attaching the prescription of the medicines that I take regularly.  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I just read your query about your fever and saw your medications for your other conditions (attachment removed to protect patient identity). I suggest you take tablet Paracetamol 500 mg, four times a day. I would like few more details about your symptoms: Do you have...  Read Full »

What is your suggestion for my stomach pain?

Query: Hi doctor, I am a 55 year old female. I am suffering from stomach pain. My ultrasound scan was reported as normal. The CT scan report is normal with an impression as minimal free fluid in the pelvis. Our physician told that I have some infection in the intestine and was advised to take antibiotic an...  Read Full »


Dr. Tim Evans

Answer: Hi, Welcome to icliniq.com. Before proceeding any further, a few things I would need to know. How long have your symptoms been present for? Why did you have your uterus and ovaries removed? Was it for cancer or not? The first thing I note is that (attachment removed to protect patient identity) with...  Read Full »

How can we manage the pain and bleeding after taking Mifegest kit?

Query: Hi doctor, My relative has taken Mifegest kit. How will she handle the heavy bleeding? Is there any medicine to reduce the pain and heavy bleeding?  Read Full »


Dr. Tara Devi

Answer: Hi, Welcome to icliniq.com. After taking Mifegest Kit (Mifepristone with Misoprostol), it is normal to have pain and bleeding. If she is one to two months pregnant, she will have heavy bleeding for two to three days with the passage of products of conception followed by minimal bleeding for a week...  Read Full »

Can I discontinue my thyroid medicines if the level is corrected?

Query: Hello doctor,I pass stools five to six times a day, and I feel very weak. I am suffering from thyroid issues. So, I took Thyrox 50 and then the levels got corrected. So, I stopped taking them. Yesterday my thyroids were tested again. I am attaching those reports. Should I restart the medicines and ...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I just read your query and went through the reports (attachment removed to protect patient identity). From the reports, it appears that you currently do not have any thyroid gland disorders. So, you do not need any medications for it. TSH being slightly high means it ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.